# SDR S9BA20090011

- Difficulty date: May 26, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 39,870 hours, 85,930 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Strut
- Part number: C6W10057
- Part serial: 0264
- Condition: Corroded
- Location: Zone 500
- Part time: 887 hours, 750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRUT BOTTOM FITTING CORRODED BEYOND LIMITS.  REMOVED AND REPLACED, LT WING STRUT  IAW  DH6-300 MM CHAPTER 57-00.
